on a few occasions i tool 6-11 lexapros/asprins multiple times and never went to he hospital for any kind of treatment if i never get any treatment will i be fine if the medicine gets out of my system?
Although I don't like going to the doctor and I would rather find answers online, I have to say I would highly recommend you seek out advice from a doctor. There are reasons doses are the amounts that they are. You are hurting your body by taking too many at once. Even if immediate effects seem beneficial they will very soon come at a huge cost to your liver, GI tract and who knows what else. You may be doing irreparable damage to your organs. There is a chemical imbalance at play here that can be treated with the proper medication, diet, exercise, sleep, etc. and you are hindering your progress by taking too many. I hope you can stop hurting the most important person in your life and that you can get the help that you need to feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2013 • 4 answers
Posted 2 Dec 2015 • 39 answers
Posted 16 Mar 2016 • 1 answer
I was Lexapro for three weeks the first week was horrible felt like a zombie second week I was fine?
Posted 5 Oct 2016 • 0 answers
Posted 19 Jan 2018 • 0 answers